Approximation problems and representations of Hardy spaces in circular domains

Volume 136 / 1999

I. Chalendar, Studia Mathematica 136 (1999), 255-269 DOI: 10.4064/sm-136-3-255-269

Abstract

We derive various approximation results in the theory of Hardy spaces on circular domains G. Two applications are given, one to operators which admit a nice representation of $H^∞(G)$, and the other to extremal problems with links to the theory of differential equations.

Authors

  • I. Chalendar

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image